MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. MEDEX HI FLO STOPCOCK; STOPCOCK IV SET

SMITHS MEDICAL ASD, INC. MEDEX HI FLO STOPCOCK; STOPCOCK IV SET
Model Number MX4341L
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event is unknown, no information has been provided to date.G4: 510k is blank, device is exempt.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that there were "a few breaks" in the middle of a procedure.No adverse patient effects were reported by the customer as it was discovered prior to administering chemotherapy drugs.The issue has occurred with multiple patients.
 
Additional Manufacturer Narrative
Additional information is provided for h.2 and h.6.No product was returned.If the product is returned this complaint will be reopened for further investigation.Device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.For all enquiries or follow-up questions related to the record, do not use regulatory.Responses@smiths-medical.Com located in sections g.1., please direct those to the following: regulatory.Responses@icumed.Com.

Brand Name
MEDEX HI FLO STOPCOCK
Common Device Name
STOPCOCK IV SET
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key17052835
Report Number3012307300-2023-90101
Device Sequence Number7067369
Product Code FMG
UDI-Device Identifier10351688507648
UDI-Public(01)10351688507648(17)251225(10)4348742
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/25/2025
Device Model NumberMX4341L
Device Catalogue NumberMX4341L
Device Lot Number 4348742
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/02/2023
Supplement Report FDA Received Date09/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown